Reply to Letter to the Editor "Oxybutynin and Intranasal Desmopressin for Clozapine-Induced Urinary Incontinence"
J Clin Psychiatry 1997;58(9):404 [letters]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: We are pleased that others have confirmed our observation of urinary incontinence associated with clozapine. We agree that, absent systematic ascertainment, the actual incidence of this troublesome side effect is likely to be underestimated. Lurie and Hosmer report that they have had success in treating this side effect with oxybutynin. In our hands, this proved to be ineffective.